MathSciNet Relay Station
MathSciNet bibliographic data
MR1776958 47A16
Bermúdez, Teresa; Miller, Vivien G. On operators $T$ such that $f(T)$ is hypercyclic. Integral Equations Operator Theory 37 (2000), no. 3, 332–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement